Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 44, Number 2

All articles in this issue are freely accessible.

Locally modular lattices and locally distributive lattices
Shûichirô Maeda.
Proc. Amer. Math. Soc. 44 (1974), 237-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340132
Prime von Neumann regular rings and primitive group algebras
Joe W. Fisher and Robert L. Snider.
Proc. Amer. Math. Soc. 44 (1974), 244-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342551
Adjoint functors induced by adjoint linear transformations
Paul H. Palmquist.
Proc. Amer. Math. Soc. 44 (1974), 251-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346548
Proving Kneser’s theorem for finite groups by another $e$-transform
R. A. Lee.
Proc. Amer. Math. Soc. 44 (1974), 255-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0363940
Extensions of torsion-complete groups
Paul Hill and Charles Megibben.
Proc. Amer. Math. Soc. 44 (1974), 259-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340452
Maximal sublattices of finite distributive lattices. II
Ivan Rival.
Proc. Amer. Math. Soc. 44 (1974), 263-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360393
Planar and strongly uniform near-rings
George Szeto.
Proc. Amer. Math. Soc. 44 (1974), 269-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340351
An endomorphism ring which is not Ore
William D. Blair.
Proc. Amer. Math. Soc. 44 (1974), 275-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340331
On the boundedness of $p$-integrable automorphic forms
K. V. Rajeswara Rao.
Proc. Amer. Math. Soc. 44 (1974), 278-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342693
On a theorem of a Pełczyński
John L. B. Gamlen.
Proc. Amer. Math. Soc. 44 (1974), 283-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341036
On $(L^{po}(A_{o}), L^{p_{1}}(A_{1}))_{𝜃},_{q}$
Michael Cwikel.
Proc. Amer. Math. Soc. 44 (1974), 286-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358326
On cyclic vectors of weighted shifts
M. Rabindranathan.
Proc. Amer. Math. Soc. 44 (1974), 293-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350491
Fixed points of several classes of nonlinear mappings in Banach space
Peter K. F. Kuhfittig.
Proc. Amer. Math. Soc. 44 (1974), 300-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346607
On the weak type $(1,1)$ inequality for conjugate functions
Burgess Davis.
Proc. Amer. Math. Soc. 44 (1974), 307-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348381
A Riesz product proof of the Wiener-Pitt theorem
Colin C. Graham.
Proc. Amer. Math. Soc. 44 (1974), 312-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340972
Conformally invariant metrics and prime ends
Carl David Minda.
Proc. Amer. Math. Soc. 44 (1974), 315-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0338379
Sets that remain maximal monotone under all monotone perturbations
Bruce Calvert.
Proc. Amer. Math. Soc. 44 (1974), 318-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355699
The excess of sets of complex exponentials
David R. Peterson.
Proc. Amer. Math. Soc. 44 (1974), 321-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340946
On polynomial density in $A_{q}(D)$
Thomas A. Metzger.
Proc. Amer. Math. Soc. 44 (1974), 326-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340623
Some properties of self-inversive polynomials
P. J. O’Hara and R. S. Rodriguez.
Proc. Amer. Math. Soc. 44 (1974), 331-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0349967
Distortion properties of $p$-fold symmetric alpha-starlike functions
H. B. Coonce and S. S. Miller.
Proc. Amer. Math. Soc. 44 (1974), 336-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344440
Representations of locally convex $^{∗} $-algebras
James D. Powell.
Proc. Amer. Math. Soc. 44 (1974), 341-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361803
Characterization of Mergelyan sets
A. Stray.
Proc. Amer. Math. Soc. 44 (1974), 347-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361097
On the a.e. convergence of Walsh-Kaczmarz-Fourier series
Wo Sang Young.
Proc. Amer. Math. Soc. 44 (1974), 353-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350310
Nonlinear perturbation of $m$-accretive operators
W. E. Fitzgibbon.
Proc. Amer. Math. Soc. 44 (1974), 359-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343112
On regions of $𝛼$-convexity for starlike functions
S. K. Bajpai.
Proc. Amer. Math. Soc. 44 (1974), 365-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344439
Fixed point theorems in uniformly convex Banach spaces
Michael Edelstein.
Proc. Amer. Math. Soc. 44 (1974), 369-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358451
Approximating fixed points of nonexpansive mappings
H. F. Senter and W. G. Dotson.
Proc. Amer. Math. Soc. 44 (1974), 375-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346608
Approximation of multipliers
Garth I. Gaudry and Ian R. Inglis.
Proc. Amer. Math. Soc. 44 (1974), 381-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340970
Asymptotic stability for some critical autonomous differential equations
Elliot Winston.
Proc. Amer. Math. Soc. 44 (1974), 385-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0344614
A note on the sum of two closed lattice ideals
Heinrich P. Lotz.
Proc. Amer. Math. Soc. 44 (1974), 389-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341020
The approximation of one-one measurable transformations by measure preserving homeomorphisms
H. E. White.
Proc. Amer. Math. Soc. 44 (1974), 391-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367159
The radius of starlikeness of certain analytic functions
P. L. Bajpai and Prem Singh.
Proc. Amer. Math. Soc. 44 (1974), 395-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0340578
An annular function which is the sum of two normal functions
Peter Lappan.
Proc. Amer. Math. Soc. 44 (1974), 403-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374436
The Silverman necessary condition for multiple integrals in the calculus of variations
J. Ernest Wilkins.
Proc. Amer. Math. Soc. 44 (1974), 409-410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0350572
On a subclass of spiral-like functions
E. M. Silvia.
Proc. Amer. Math. Soc. 44 (1974), 411-420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342688
Almost $𝜎$-Dedekind complete Riesz spaces and the main inclusion theorem
C. D. Aliprantis and Eric Langford.
Proc. Amer. Math. Soc. 44 (1974), 421-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346475
On the serial completion of deleted Schauder bases by domain adjustment
Ben-Ami Braun.
Proc. Amer. Math. Soc. 44 (1974), 427-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355565
An application of the maximum principle to the geometry of plane curves
Harold H. Johnson.
Proc. Amer. Math. Soc. 44 (1974), 432-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0348631
Constructive aspects of Noetherian rings
Fred Richman.
Proc. Amer. Math. Soc. 44 (1974), 436-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0416874
Cohesive sets: countable and uncountable
Richard A. Shore.
Proc. Amer. Math. Soc. 44 (1974), 442-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0342382
On the upper bound of the number of real roots of a random algebraic equation with infinite variance. II
G. Samal and M. N. Mishra.
Proc. Amer. Math. Soc. 44 (1974), 446-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438473
Maxwell’s coefficients are conditional probabilities
Reuben Hersh.
Proc. Amer. Math. Soc. 44 (1974), 449-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343379
Topological spaces in which Blumberg’s theorem holds
H. E. White.
Proc. Amer. Math. Soc. 44 (1974), 454-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341379
Two unrelated results involving Baire spaces
H. E. White.
Proc. Amer. Math. Soc. 44 (1974), 463-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346761
$PL$ involutions on lens spaces and other $3$-manifolds
Paik Kee Kim.
Proc. Amer. Math. Soc. 44 (1974), 467-473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375363
Nonimmersions of low dimensional flag manifolds
Fred J. Connell.
Proc. Amer. Math. Soc. 44 (1974), 474-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343295
Equivariant immersion and imbedding up to cobordism
R. E. Stong.
Proc. Amer. Math. Soc. 44 (1974), 479-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0343300
On $L_{p}$-spectra of the laplacian on a Lie group with polynomial growth
A. Hulanicki.
Proc. Amer. Math. Soc. 44 (1974), 482-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0360931
Localizing equivariant bordism
E. R. Wheeler.
Proc. Amer. Math. Soc. 44 (1974), 485-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345122
Inertial $h$-cobordisms with finite cyclic fundamental group
Terry C. Lawson.
Proc. Amer. Math. Soc. 44 (1974), 492-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358820
A category analogue of the Hewitt-Savage zero-one law
M. Bhaskara Rao and K. P. S. Bhaskara Rao.
Proc. Amer. Math. Soc. 44 (1974), 497-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345084
Homotopy groups of compact Hausdorff spaces with trivial shape
James E. Felt.
Proc. Amer. Math. Soc. 44 (1974), 500-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0346736
A note on Wallman extendible functions
Darrell W. Hajek.
Proc. Amer. Math. Soc. 44 (1974), 505-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345073
On the depth of topological spaces
J. Gerlits.
Proc. Amer. Math. Soc. 44 (1974), 507-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0345051
A note on spaces with normal product with some compact space
R. W. Thomason.
Proc. Amer. Math. Soc. 44 (1974), 509-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367923
An example in fixed point theory
Gordon G. Johnson.
Proc. Amer. Math. Soc. 44 (1974), 511-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367957